Strong Tinnitus After ED Drug — Please Help!

Discussion in 'Introduce Yourself' started by Fabrice, Dec 17, 2017.

    1. Fabrice

      Fabrice Member

      Tinnitus Since:
      12/2017
      Cause of Tinnitus:
      ED drug
      Hi

      I am 46 years old and used to take Cialis ED drug since the last 6 months 5mg a day because of Peyronie's disease.

      Early Dec I started to have some low tinnitus so doc asked me to stop which I did 2 days after. Since then (9th of Dec) my tinnitus became much worse, so strong that I am in panic since last Friday.

      It wakes me up at night and can hear it 24h a day even in a noisy street. I feel depressed and think about suicide... Please help!

      I tried everything I could to stop getting my ears screaming... I need someone to advise if tinnitus after ED drug is permanent or not. Thanks to anyone willing to help me.
       
    2. Kolisar
      No Mood

      Kolisar Member Benefactor

      Tinnitus Since:
      birth?
      Cause of Tinnitus:
      unknown
      Hi @Fabrice and welcome.

      So, let me give you some good news first. Most cases of tinnitus seem to clear up in a year or two by themselves.

      Try to stay calm, and please do not try to take your life.

      I'm going to give you a lot of links here. They are all worth reading.

      First, @Bill Bauer wrote the following post discussing studies that show a fairly high recovery rate from tinnitus ( https://www.tinnitustalk.com/threads/spontaneous-recovery-stats-over-70-recover-3-studies.21441/ )

      Hopefully this will help set your mind at ease.

      Next, maintaining a positive attitude will help. Many people here have had great success and do much better coping if they maintain a positive attitude.

      @billie48 wrote his success story demonstrating how positivity helped him habituate.
      https://www.tinnitustalk.com/thread...w-i-recovered-from-tinnitus-hyperacusis.3148/

      @Michael Leigh wrote the following, excellent post on the importance of positivity: https://www.tinnitustalk.com/threads/is-positivity-important.23150/ and the following on negativity and tinnitus
      https://www.tinnitustalk.com/threads/tinnitus-and-the-negative-mindset.23705/

      Since I just mentioned Michael, I would HIGHLY recommend searching out his posts. He has a lot of very well written, informative, and helpful posts on tinnitus, coping mechanisms, treatment, and habituation.

      Here is one to start off with, then use the search function and look for posts he started.
      https://www.tinnitustalk.com/threads/tinnitus-a-personal-view.18668/

      Now for the suicidal thoughts. @tiniturtle wrote the following, excellent, post about suicidal thoughts. As one who has been there (I have attempted suicide, and think about trying again on a daily basis), I agree with what he says and would recommend reading it through and considering the points he makes.
      https://www.tinnitustalk.com/thread...-about-suicide-or-the-ideation-of-such.23316/

      It will get better. You found this forum. It is filled with amazingly helpful and supportive people. It also have extremely knowledgable people. You are in the right place. You do not have to fight this battle alone. We will help you. It will get better, it will clear up and/or you will learn to habituate.

      I understand the frustration, I have had this my entire life, it never goes away, and I cannot drown it out with music or anything (I stopped when I got to a volume I knew would damage my ears). I know how unrelenting and debilitating the infernal ringing can be. But, I will get better and it will get easier to cope with. You will have ups and downs. You will have good days and bad days. But, I know that the good will outnumber the bad, and the bad will get fewer and further between.

      Hang in there.
       
      • Like Like x 1
    3. AUTHOR
      AUTHOR
      Fabrice

      Fabrice Member

      Tinnitus Since:
      12/2017
      Cause of Tinnitus:
      ED drug
      Thank you so much for your answer. It helps a lot indeed. I have short nights at the moment and feel that my T is increasing since I acquired it two weeks ago. This week end I have announced in tears to my family how bad I am feeling and this has created stress in me. I hope a good day of work will help me to think about something else. I downloaded a sound masking app that helps a bit but it looks that whatever the surrounding noise I still hear it or at least feel it. I am so afraid...
      Sorry for my English that is not my first language
       
    4. Bill Bauer
      No Mood

      Bill Bauer Member Hall of Fame

      Tinnitus Since:
      February, 2017
      Cause of Tinnitus:
      Acoustic Trauma
      If the worst were to happen and you were to still have tinnitus two years from now, keep in mind that tinnitus tends to change for the better (lower volume and pitch that is easier to ignore) so the sound that you are hearing now is very likely NOT the sound you might end up getting stuck with.

      Hopefully you will notice these changes within the next 1-3 months. Ears take forever (3-6-12-24 months) to heal, so try to ride it out.
       
      • Agree Agree x 1
    5. Bill Bauer
      No Mood

      Bill Bauer Member Hall of Fame

      Tinnitus Since:
      February, 2017
      Cause of Tinnitus:
      Acoustic Trauma
      I realize that your T is not a result of an acoustic trauma. But it shouldn't be too difficult for you to try to protect your ears from moderate noises like that of a vacuum cleaner, blender, and hair dryer.

      You can also look into HBOT treatments (search this forum for more information).

      If you are still having problems after two years, you could then look into rTMS treatments (search this forum).

      It is reasonable to hope that you will eventually get to feel better.
       
    6. AUTHOR
      AUTHOR
      Fabrice

      Fabrice Member

      Tinnitus Since:
      12/2017
      Cause of Tinnitus:
      ED drug
      Thanks all for your good advises.
      Since the last 3 days something strange is happening. My T reduces along the day. It is high in the morning and after midday I feel improvement to a point where I almost don' hear it.
      I have seen two hear doctors and they were both not worried about the outcome mainly because I don' have hear loss associated to my T. They both believe it will probably disappear. But they also admitted that they were not aware of relation between T and ED drug... anyway quite some positive update. Does anyone has heard about similar T evolution ?
       
    7. AUTHOR
      AUTHOR
      Fabrice

      Fabrice Member

      Tinnitus Since:
      12/2017
      Cause of Tinnitus:
      ED drug
      Hi everybody
      I am 46 years old and suffer from T (7/10) since the last 7 weeks. I have a lot of doubts about what caused it and any advise would be very much appreciated :

      Earlier in April 2017 I started to take ED drug every day at a small dosage (Cialis 5mg) as a cure to a La peyronie disease. Early December 2017 my urologist said my disease has developed and have had an emotional shock when dealing with this news. Few days after this my T started. What i dont know is whether T was caused by Cialis or because of the emotional issue. My ENT doc says that it is probably not Cialis as in this case T would have happened much earlier (not 6 months after) and that dosage was too small to affect my ears. My urologist does not know much and by precaution asked me to stop Cialis which i did. I start to believe that indeed the emotional issue is what initiated my T. My ENT advised that i should take Cialis back (which I quite need if I want to have a sexual life...)
      Any advise would be appreciated.

      Thanks in advance and best of luck to everyone who is dealing with this awful thing that T is.
       

Share This Page

Loading...